Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 1, 2014, 3:22 AM EDT for Lapeer County, Macomb County, Michigan. It was in force for 53 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2014, 3:22 AM EDT (07:22 UTC)
- Expired
- Jul 1, 2014, 4:15 AM EDT
- In force
- 53 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Lapeer County, MI, Macomb County, MI
The radar
The Detroit radar (KDTX), 41 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 3:42 AM EDT | TSTM WND DMG | Sterling Heights, MI | THREE LARGE TREES DOWN IN SEVERAL SUBDIVISIONS WITH ONE VEHICLE DAMAGED BY FALLEN TREE. TIME ESTIMATED PER RADAR. |
| Jul 1, 3:45 AM EDT | TSTM WND DMG | Attica, MI | LARGE TREE LIMBS DOWNED BLOCKING ROAD |
| Jul 1, 3:51 AM EDT | TSTM WND DMG | 2 S Mount Clemens, MI | DOWNED WIRES AND TRANSFORMER AT LINNE AND DALE ALLEN STREETS. TIME ESTIMATED PER RADAR. |
| Jul 1, 3:53 AM EDT | TSTM WND DMG | 2 Sse Mount Clemens, MI | DOWNED TREE ON GRANGE STREET. TIME ESTIMATED PER RADAR. |
| Jul 1, 3:59 AM EDT | MARINE TSTM WIND 43 | Mount Clemens, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:44 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1381 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090
WUUS53 KDTX 010722
SVRDTX
MIC087-099-010815-
/O.NEW.KDTX.SV.W.0041.140701T0722Z-140701T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
322 AM EDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAPEER COUNTY IN SOUTHEAST MICHIGAN...
MACOMB COUNTY IN SOUTHEAST MICHIGAN...
* UNTIL 415 AM EDT
* AT 320 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BURTON TO SOUTHFIELD...AND MOVING NORTHEAST AT 50
MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ELBA AND HADLEY AROUND 330 AM EDT.
COLUMBIAVILLE AND CENTER LINE AROUND 335 AM EDT.
THORNVILLE AND STONEY CREEK METRO PARK AROUND 340 AM EDT.
ROSEVILLE AND CLINTON TOWNSHIP AROUND 345 AM EDT.
NORTH BRANCH AND RAY CENTER AROUND 350 AM EDT.
CHESTERFIELD TOWNSHIP AND GOODLAND TOWNSHIP AROUND 355 AM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
LUM... WARREN... STERLING HEIGHTS...
ST. CLAIR SHORES... ROMEO... RICHMOND...
OTTER LAKE... NORTH BRANCH... NEW BALTIMORE...
MOUNT CLEMENS... METAMORA... MEMPHIS...
MACOMB TOWNSHIP... LAPEER... IMLAY CITY...
HADLEY... DRYDEN... COLUMBIAVILLE...
CLIFFORD... ARMADA... ALMONT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 8281 4262 8281 4260 8277 4256 8277
4255 8284 4246 8287 4245 8293 4245 8308
4288 8310 4288 8345 4323 8346 4324 8335
4332 8335 4333 8312 4328 8312 4328 8301
4290 8298 4289 8274 4268 8271
TIME...MOT...LOC 0722Z 247DEG 43KT 4306 8358 4244 8326
HAIL...1.00IN
WIND...70MPH
$$
DG4 follow-up statements
913
WWUS53 KDTX 010734
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
334 AM EDT TUE JUL 1 2014
MIC087-099-010815-
/O.CON.KDTX.SV.W.0041.000000T0000Z-140701T0815Z/
LAPEER MI-MACOMB MI-
334 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACOMB AND
LAPEER COUNTIES UNTIL 415 AM EDT...
AT 329 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DAVISON TO ROYAL OAK...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
THORNVILLE AND STONEY CREEK METRO PARK AROUND 340 AM EDT.
ROSEVILLE AND CLINTON TOWNSHIP AROUND 345 AM EDT.
NORTH BRANCH AND RAY CENTER AROUND 350 AM EDT.
CHESTERFIELD TOWNSHIP AND GOODLAND TOWNSHIP AROUND 355 AM EDT.
RICHMOND AND NEW HAVEN AROUND 400 AM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
LUM... WARREN... STERLING HEIGHTS...
ST. CLAIR SHORES... ROMEO... RICHMOND...
NORTH BRANCH... NEW BALTIMORE... MOUNT CLEMENS...
METAMORA... MACOMB TOWNSHIP... LAPEER...
IMLAY CITY... HADLEY... DRYDEN...
COLUMBIAVILLE... CLIFFORD... ARMADA...
ALMONT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 8281 4262 8281 4260 8277 4256 8277
4255 8284 4246 8287 4245 8293 4245 8308
4288 8310 4288 8345 4323 8346 4324 8335
4332 8335 4333 8312 4328 8312 4328 8301
4290 8298 4289 8274 4268 8271
TIME...MOT...LOC 0734Z 247DEG 43KT 4312 8340 4250 8308
HAIL...1.00IN
WIND...70MPH
$$
MR155
WWUS53 KDTX 010744
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
344 AM EDT TUE JUL 1 2014
MIC087-099-010815-
/O.CON.KDTX.SV.W.0041.000000T0000Z-140701T0815Z/
LAPEER MI-MACOMB MI-
344 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACOMB AND
LAPEER COUNTIES UNTIL 415 AM EDT...
AT 342 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF COLUMBIAVILLE TO WARREN...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORTH BRANCH AND RAY CENTER AROUND 350 AM EDT.
CHESTERFIELD TOWNSHIP AND GOODLAND TOWNSHIP AROUND 355 AM EDT.
RICHMOND AND NEW HAVEN AROUND 400 AM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
LUM... WARREN... STERLING HEIGHTS...
ST. CLAIR SHORES... ROMEO... RICHMOND...
NORTH BRANCH... NEW BALTIMORE... MOUNT CLEMENS...
METAMORA... MACOMB TOWNSHIP... LAPEER...
IMLAY CITY... DRYDEN... CLIFFORD...
ARMADA... ALMONT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 8281 4261 8280 4260 8277 4256 8277
4255 8284 4251 8287 4246 8287 4245 8308
4289 8310 4288 8334 4332 8335 4333 8314
4332 8312 4328 8312 4328 8301 4290 8298
4289 8274 4271 8273 4269 8271
TIME...MOT...LOC 0745Z 247DEG 43KT 4317 8323 4255 8292
HAIL...1.00IN
WIND...70MPH
$$
MR476
WWUS53 KDTX 010802
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
402 AM EDT TUE JUL 1 2014
MIC087-010811-
/O.CAN.KDTX.SV.W.0041.000000T0000Z-140701T0815Z/
LAPEER MI-
402 AM EDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR LAPEER COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4264 8281 4262 8281 4260 8277 4257 8277
4256 8283 4251 8287 4250 8287 4289 8297
4289 8296 4289 8274 4271 8273 4269 8271
TIME...MOT...LOC 0801Z 247DEG 43KT 4324 8296 4289 8273
4263 8268
$$
MIC099-010815-
/O.CON.KDTX.SV.W.0041.000000T0000Z-140701T0815Z/
MACOMB MI-
402 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MACOMB
COUNTY UNTIL 415 AM EDT...
AT 359 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROWN CITY TO MEMPHIS TO NEW BALTIMORE...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
NEW HAVEN... RICHMOND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 8281 4262 8281 4260 8277 4257 8277
4256 8283 4251 8287 4250 8287 4289 8297
4289 8296 4289 8274 4271 8273 4269 8271
TIME...MOT...LOC 0801Z 247DEG 43KT 4324 8296 4289 8273
4263 8268
HAIL...1.00IN
WIND...70MPH
$$
MR905
WWUS53 KDTX 010814
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
414 AM EDT TUE JUL 1 2014
MIC099-010824-
/O.EXP.KDTX.SV.W.0041.000000T0000Z-140701T0815Z/
MACOMB MI-
414 AM EDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACOMB COUNTY WILL
EXPIRE AT 415 AM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DETROIT/PONTIAC.
LAT...LON 4264 8281 4262 8281 4260 8277 4257 8277
4256 8283 4251 8287 4250 8287 4289 8297
4289 8296 4289 8274 4271 8273 4269 8271
TIME...MOT...LOC 0814Z 247DEG 43KT 4330 8276 4295 8253
4269 8249
$$
MRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:13 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 1, 2:13 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 213 AM EDT TUE JUL 1 2014 .SHORT TERM...TODAY AND TONIGHT LEAD MCS IS ALL BUT GONE NOW THAT REMNANTS CROSS THE FAR NORTHWEST CWA. SECOND MCS REMAINS ACTIVE...BUT IS ALSO BEGINNING TO DIMINISH IN INTENSITY. WHILE THIS TREND MAY CONTINUE...IT IS UNLIKELY THAT IT WILL COMPLETELY DISSIPATE LIKE ITS PREDECESSOR GIVEN THE UPPER LEVEL SUPPORT THAT IS HELPING IT ALONG AS MAJOR SHORTWAVE PIVOTS INTO THE GREAT LAKES. INITIAL THOUGHT...GIVEN RADAR TRENDS BETWEEN 11 PM AND 2 AM...IS THAT REMAINING POCKETS OF SEVERE WEATHER...AKA WIND GUSTS INTO THE 50-60 MPH RANGE...WILL DISAPPEAR GRADUALLY WITH SUB-SEVERE ACTIVITY THEN CROSSING SOUTHEAST LOWER MICHIGAN OVERNIGHT WITH WIND GUSTS OF 40 MPH OR LESS IN GENERAL ALONG WITH POCKETS OF HEAVY RAINFALL AND INTENSE LIGHTNING. WILL MAINTAIN HIGH POPS OVERNIGHT INTO EARLY TUESDAY WITH THE THE COLD POOL OF THIS SYSTEM LIKELY FOCUSING CATEGORICAL POPS OVER THE NORTHERN CWA WITH SCATTERED/NUMEROUS SHOWERS/THUNDERSTORMS ALSO EXTENDING FURTHER SOUTH INTO THE REMAINDER OF THE AREA. ALL OF THIS ACTIVITY WILL WEAKEN AND EXIT THE REGION BETWEEN 12Z-15Z WITH SKIES THEN CLEARING WITH TIME DURING THE DAY. WITH MAIN UPPER TROUGH AXIS STILL POSITIONED WELL TO THE WEST OF THE AREA...CLEARING SKIES WILL LEAD TO TEMPERATURES IN THE 80S TO AROUND 90 AS SOUTHWEST FLOW BECOMES ESTABLISHED. DRIER/COOLER AIRMASS WILL BEGIN TO SLOWLY EDGE INTO THE AREA LATE TODAY INTO TONIGHT...SO LOWS WILL BE MORE REASONABLE...IN THE LOWER/MID 60S...TONIGHT. && .LONG TERM... QUIET LONG TERM PERIOD IN STORE AS PROGRESSIVE LONGWAVE TROUGHING USHERS IN A COOLER AND DRIER AIRMASS FOR THE END OF THE WEEK. H85 TEMPERATURES WILL BE ON THE DECLINE THROUGH WEDNESDAY AS A SECONDARY FRONTAL ZONE WORKS THROUGH THE AREA. LOW-LEVEL COLD ADVECTION AND EARLY JULY HEATING WILL RESULT IN DEEP MIXING WORTHY OF A PESSIMISTIC SKY COVER FORECAST FOR THE DAYTIME HOURS ON WEDNESDAY AS AGGRESSIVE EXPANSION OF DIURNAL CLOUD COVER IS EXPECTED... PARTICULARLY IN THE PRESENCE OF THE PASSING SURFACE TROUGH AXIS. NO ARGUMENTS WITH DOWNWARD ADJUSTMENT IN POPS FOR WEDNESDAY AS SHOWER COVERAGE WILL BE INHIBITED BY SIGNIFICANT MID-LEVEL DRY AIR. FOR NOW, WORTH NO MORE THAN A CHANCE POP. BENEATH ABUNDANT CLOUDS AND WITHIN A FRESH AIRMASS HIGHS WILL REACH ONLY THE LOW 70S WITH OVERNIGHT LOWS FALLING WELL INTO THE 50S IN MOST SPOTS...PERHAPS UPPER 40S IN THE SAGINAW VALLEY. THURSDAY WILL BE THE COOLEST DAY OF THE WEEK WITH THE THERMAL TROUGH DIRECTLY OVERHEAD. SUFFICIENT MOISTURE WILL REMAIN FOR PARTIAL COVERAGE OF DIURNAL CU, WHICH WILL HELP KEEP HIGHS LIMITED TO THE LOW 70S...UPPER 60S IN THE THUMB. HEIGHT FALLS WILL COMMENCE FOR WEEK'S END AS THE TROUGH SHIFTS EAST AND HIGH PRESSURE BUILDS INTO THE GREAT LAKES. THIS WILL SPELL A GRADUAL WARMING TREND AS THE AIRMASS SLOWLY MODERATES THROUGH THE WEEKEND. && .MARINE... LIGHT TO MODERATE SOUTHERLY FLOW WILL TURN SOUTHWEST AND THEN WEST TODAY INTO WEDNESDAY AS COLD FRONT SLIDES THROUGH THE CENTRAL GREAT LAKES THIS MORNING. THIS WILL RESULT IN A ROUND OF THUNDERSTORMS...POSSIBLY SEVERE FOR THE WATERS SOUTH OF LAKE HURON...DURING THE PREDAWN HOURS THIS MORNING. LATER TODAY SOUTHWEST WINDS WILL GUST TO AROUND 20 KNOTS OVER SAGINAW BAY. A SMALL CRAFT ADVISORY MAY BE NEEDED BUT THE POTENTIAL IS TOO MARGINAL TO WARRANT ISSUANCE AT THIS TIME. HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES BY THE END OF THE WORK WEEK. && .AVIATION...ISSUED 122 AM EDT TUE JUL 1 2014 //DISCUSSION... RECENT RADAR TRENDS CONTINUE TO INDICATE THE NORTHERN EXTENT OF THE EASTWARD PROPAGATION CONVECTIVE LINE WILL SHIFT THROUGH THE DETROIT CORRIDOR 07Z-08Z. POTENTIAL FOR A PERIOD OF STRONG WINDS IN EXCESS OF 45 MPH IN ADDITION TO IFR/MVFR VISIBILITY IN MODERATE/HEAVY RAINFALL. TOWARD THE NORTH...THE EXTENSIVE ASSOCIATED AREA OF RAINFALL WITH SOME EMBEDDED THUNDER WILL SWEEP THROUGH DURING THIS TIME. A LULL IN THE WAKE OF THIS ACTIVITY BEFORE THE COLD FRONT SHIFTS THROUGH ON TUESDAY. CTHE FRONTAL TIMING MAY ALLOW FOR SOME DEVELOMENT IN DETROIT DURING THE EARLY AFTERNOON. INCREASING SOUTHWEST WINDS WILL ALSO BRING GUSTS UP TO 25 KNOTS DURING THE AFTERNOON. FOR DTW...THUNDERSTORM COMPLEX WILL SHIFT ACROSS THE TERMINAL 07Z-08Z. RECENT OBSERVATIONS AND RADAR DATA SHOW THE POTENTIAL FOR GUSTS OVER 45 MPH. //DTW THRESHOLD THREATS... * HIGH CONFIDENCE IN THUNDERSTORM OCCURRENCE AND TIMING EARLY THIS MORNING. * HIGH CONFIDENCE IN CEILINGS AOB 5000 FEET EARLY THIS MORNING. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...DG LONG TERM....JVC MARINE.......JVC AVIATION.....MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 30, 11:26 AM EDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1126 AM EDT MON JUN 30 2014 MIZ047>049-053>055-060>063-068>070-075-076-082-083-011530- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1126 AM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS AFTERNOON. THERE IS A SLIGHT CHANCE THAT A FEW OF THESE STORMS WILL BE SEVERE. STORM MOTION WILL BE WEST TO EAST AT 30 MPH. THERE IS A BETTER CHANCE OF THUNDERSTORMS TONIGHT...MAINLY AFTER MIDNIGHT. THERE IS A SLIGHT RISK THAT THESE STORMS WILL BE SEVERE. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND TO 70 MPH. STORM MOTION WILL BE WEST TO EAST AT 40 MPH. THERE IS A CHANCE FOR URBAN AND SMALL STREAM FLOODING WITH ANY THUNDERSTORMS THAT TRAIN OVER AN AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-011530- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1126 AM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS AFTERNOON. THERE IS A SLIGHT CHANCE THAT A FEW OF THESE STORMS WILL BE SEVERE. STORM MOTION WILL BE WEST TO EAST AT 30 MPH. THERE IS A BETTER CHANCE OF THUNDERSTORMS TONIGHT...MAINLY AFTER MIDNIGHT. THERE IS A SLIGHT RISK THAT THESE STORMS WILL BE SEVERE. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND TO 70 MPH. STORM MOTION WILL BE WEST TO EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MM YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Jun 30, 10:31 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1031 PM EDT MON JUN 30 2014 MIZ047-010315- MIDLAND MI- 1031 PM EDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR MIDLAND COUNTY UNTIL 1115 PM EDT... AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES WEST OF COLEMAN TO 18 MILES WEST OF ALMA...AND MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... PLEASANT VALLEY AND COLEMAN AROUND 1055 PM EDT. OIL CITY AROUND 1100 PM EDT. NORTH BRADLEY AROUND 1105 PM EDT. EDENVILLE AROUND 1110 PM EDT. HOPE...AVERILL...BOMBAY AND SANFORD AROUND 1115 PM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KURIMSKI
Special weather statement, Jun 30, 10:55 PM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1055 PM EDT MON JUN 30 2014 MIZ047-010345- MIDLAND MI- 1055 PM EDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR MIDLAND COUNTY UNTIL 1145 PM EDT... AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLADWIN TO SHEPHERD...AND MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... NORTH BRADLEY AROUND 1110 PM EDT. SANFORD AND EDENVILLE AROUND 1115 PM EDT. HOPE AND AVERILL AROUND 1120 PM EDT. BOMBAY AROUND 1125 PM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KURIMSKI
Local storm report, Jul 1, 2:52 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
252 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND GST 2 S CHELSEA 42.29N 84.02W
07/01/2014 E65 MPH WASHTENAW MI EMERGENCY MNGR
&&
MRLocal storm report, Jul 1, 3:21 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
321 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM TSTM WND GST YPSILANTI 42.24N 83.62W
07/01/2014 E60 MPH WASHTENAW MI TRAINED SPOTTER
INTERSECTION OF CARPENTER AND ELLSWORTH RDS
0314 AM TSTM WND GST NORTHVILLE 42.44N 83.49W
07/01/2014 E65 MPH WAYNE MI TRAINED SPOTTER
ALSO QUARTER-SIZED HAIL
&&
JCLARKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:17 AM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 58 min |
| Jul 1, 2:23 AM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 67 min |
| Jul 1, 2:42 AM EDT | Severe Thunderstorm Warning | DTX | Genesee, Shiawassee | 55 min |
| Jul 1, 2:55 AM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 63 min |
| Jul 1, 3:03 AM EDT | Special Marine Warning | DTX | 117 min | |
| Jul 1, 3:09 AM EDT | Severe Thunderstorm Warning | DTX | Monroe | 53 min |
| Jul 1, 3:40 AM EDT | Special Marine Warning | DTX | 95 min | |
| Jul 1, 3:43 AM EDT | Severe Thunderstorm Warning | DTX | Saint Clair, Sanilac | 48 min |
| Jul 1, 10:10 AM EDT | Small Craft Advisory | DTX | 10 hr | |
| Jul 1, 10:32 AM EDT | Beach Hazards Statement | DTX | Huron | 9 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.